Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 258980, 6 pages
http://dx.doi.org/10.1155/2010/258980
Research Article

New Types of Continuities

1Department of Mathematics, Ege University, Bornova, İzmir 35100, Turkey
2Rockford College, 5050 E. State Street, Rockford, IL 61108, USA

Received 18 February 2010; Accepted 5 April 2010

Academic Editor: Ferhan Atici

Copyright © 2010 İbrahim Çanak and Mehmet Dik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Fast, “Sur la convergence statistique,” Colloqium Mathematicum, vol. 2, pp. 241–244, 1951. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. F. Dik, M. Dik, and İ. Çanak, “Applications of subsequential Tauberian theory to classical Tauberian theory,” Applied Mathematics Letters, vol. 20, no. 8, pp. 946–950, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Connor and K.-G. Grosse-Erdmann, “Sequential definitions of continuity for real functions,” The Rocky Mountain Journal of Mathematics, vol. 33, no. 1, pp. 93–121, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Çakalli, “Slowly oscillating continuity,” Abstract and Applied Analysis, vol. 2008, Article ID 485706, 5 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. Çakalli, “Sequential definitions of compactness,” Applied Mathematics Letters, vol. 21, no. 6, pp. 594–598, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Çakalli and P. Das, “Fuzzy compactness via summability,” Applied Mathematics Letters, vol. 22, no. 11, pp. 1665–1669, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet